Uniform Regularity for the Isentropic Compressible Magnetohydrodynamic System

Ji-shan FAN, Fu-cai LI, GEN NAKAMURA

PDF(127 KB)
应用数学学报(英文版) ›› 2022, Vol. 38 ›› Issue (2) : 410-416. DOI: 10.1007/s10255-022-1084-6
ARTICLES

Uniform Regularity for the Isentropic Compressible Magnetohydrodynamic System

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Uniform Regularity for the Isentropic Compressible Magnetohydrodynamic System

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2022, 38(2): 410-416 https://doi.org/10.1007/s10255-022-1084-6
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(2): 410-416 https://doi.org/10.1007/s10255-022-1084-6

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(127 KB)

Accesses

Citation

Detail

段落导航
相关文章

/